# SDR AALA20091027TUL09

- Difficulty date: October 27, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 56,525 hours, 28,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER STOP FITTING IS CRACKED.  REPLACED WITH NEW STOP FITTING PER ESO 80174.
